# SDR UPS06446363

- Difficulty date: February 7, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 141U100932
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT BS 380 STR10L, 10AL AND 11L FRAME O/B AREA FOUND CRACK.  COCKPIT BS 380 STR 0 TO STR 13AL FRAME REPLACED AND INSTALLED AS PER RS R53-12-35444 CONTINUED SB747-53A2265 INSPECTIONS REQUIRE AND WHEN SB 747-53-2272 MOD IS DONE AT THIS FRAME LOCATION, THE REPAIR 141U1009-32 FRAME WEB IS TO BE REPLACED REF UPS EO B747-5310-23680-A
